# SDR ASAA2016072917572

- Difficulty date: July 29, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 32,877 hours, 10,072 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Nozzle
- Part number: 1317M47G18
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED T/C 78273000, NR 1 ENGINE HAS FAULT 73-31371, ECONOMIC FAULT,  UPPER EGT SECTORS READING HIGH.   ACFT GROUNDED.  REPLACED UPPER 11 FUEL NOZZLES IAW T/C POWER PLANT-73 COMPARTMENT-07267-2, NO FAULTS RECORDED DURING POST ENGINE RUN.
